MAUDE Adverse Event Report: MEDTRONIC, INC. MYCARELINK PATIENT MONITOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC, INC. MYCARELINK PATIENT MONITOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 24950J
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the remote monitor was overheating.No troubleshooting indicated.The remote monitor is expected to be replaced.No patient complications have been reported as a result of this event.

Brand Name
MYCARELINK PATIENT MONITOR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key10740929
Report Number2182208-2020-02528
Device Sequence Number3195648
Product Code NVZ
UDI-Device Identifier00643169657885
UDI-Public00643169657885
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number24950J
Device Catalogue Number24950J
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight86